# SDR AALA202411224728

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,369 hours, 12,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST REQUIRED FOR PS CHECK,  OTTOMAN SEAT LIGHTS 5H, 4H, 3H AND 2H DO NOT TURN ON. MAINTRENANCE REPLACED POWER SUPPLY AT DOOR 1R FOR THE APPLICABLE ZONE IAW AMM 33-51-06.
